Pancreatitis induced by pegylated interferon alfa-2b in a patient affected by chronic hepatitis C.

@article{Cecchi2004PancreatitisIB,
  title={Pancreatitis induced by pegylated interferon alfa-2b in a patient affected by chronic hepatitis C.},
  author={Enrica Cecchi and Paolo Forte and Elisabetta Cini and Grazia Banchelli and Chiara Ferlito and Alessandro Mugelli},
  journal={Emergency medicine Australasia : EMA},
  year={2004},
  volume={16 5-6},
  pages={473-5}
}
A middle-aged man was admitted to the ED because of nausea and vomiting, abdominal distention and fainting. A blood analysis revealed high levels of serum amylase and lipase, confirming a diagnosis of acute pancreatitis. The history showed that the patient had self-administered a single dose of pegylated interferon alfa-2b and ribavirin daily for 7 days for chronic hepatitis C. The medications were stopped and his condition gradually improved. In agreement with the literature and the Naranjo… CONTINUE READING